Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Loss of confidence due to low height, taken many medicines. Solution?

Hi doctor, As all knows, low height is very big problem in present generation and this mentally tortures. The same is the case with me also. I am 22 yrs of old and i am 4 10 . Although I am good ranker in graduation I am unable to process my career. I am losing confidence day - by - day. Now only this , its creating a big problem in personal daily life also. I have tried many but of no use. So do suggest me which can be truly benificial.
Asked On : Sun, 27 May 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
hi lakshmi,
after 22 years it is difficult to increase in height as by this time epiphysial fusion will be completed.
you don't bother about height because external features will be decided by genes, we can't change them and no need to change also.
concentrate on things which are in your hand and as your are a good student, study well and achievement will give you the power to overcome the inferiority complex.
as age progresses no one will bother about your physical appearance, only your intelligence and success will be counted.
as we love our parents and family members without concerning their physical appearance like that only true love will not change with external features.
take care.
Answered: Sun, 27 May 2012
I find this answer helpful
General & Family Physician Dr. Simit H Jadia's  Response
your height is depends on your genetic background, If your parents are also short then you will remain short.. you cant get much benefit by any medications. and you will get your max height by 18-19 years..
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor